MedElevator Войти в исследования
← Поиск публикаций
Dermatology reports · 2026

Azathioprine-induced acute generalized exanthematous pustulosis in a woman with autoimmune hepatitis.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Scandagli Ilaria, Rosi Elia, Massi Daniela, Prignano Francesca

Аннотация

Acute generalized exanthematous pustulosis (AGEP) is a severe cutaneous drug reaction characterized by sterile pustules on erythematous skin. Azathioprine (AZA)-induced AGEP is rare, with few cases documented. We report a 50-year-old female with autoimmune hepatitis who developed a widespread pustular rash five days following the beginning of AZA therapy. Histopathology confirmed subcorneal pustules accompanied by eosinophilic infiltrates, indicative of AGEP. The discontinuation of AZA and systemic corticosteroids resulted in swift remission. This instance highlights the significance of prompt identification and discontinuation of medication to prevent adverse consequences.